# SDR DXTA2022100371530

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N414QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500441
- Aircraft time: 4,330 hours, 3,381 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: DOOR PAX OPEN RED CAS MESSAGE AT FL 370.   ARRIVED AT THE AIRCRAFT AND PER EMBRAER'S RECOMMENDATION PERFORMED MAIN ENTRY DOOR OPS CHECK AND OPS CHECK WAS SATISFACTORY. DURING THE OPERATIONAL CHECK, SOMETHING WAS MOVING INSIDE THE DOOR. REMOVED THE AIR STAIR AND FOUND A LOT OF DEBRIS THAT MIGHT INTERFERE WITH THE DOOR MICRO SWITCH MECHANISM. VACUUMED THE DEBRIS. PERFORMED A GVI OF THE MED MICRO SWITCHES AND HARNESS. NO DEFECT NOTED AT THIS TIME. REINSTALLED THE AIR STAIR, PERFORMED MULTIPLE MAIN ENTRY DOOR OPS CHECKS, AND THE OPS CHECKS WERE SATISFACTORY. CONTACTED MCC AND MCC AGREED WITH ME ON SIGNING THIS MX ITEM. RETURNED THE AIRCRAFT TO ITS ORIGINAL CONFIGURATION. WORK WAS DONE IAW FIM 52-71-00-810-801-A.
